# SDR SWAA2024022644185

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL S-6L AT FWD GALLEY AREA 2024-69059<[01] PERFORMED REPAIR ON FRAME LOCATED ON BS 312 BTW STR5L AND STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN-OFF BELOW;[02] PERFORMED REPAIR ON FRAME LOCATED ON BS 312 BTW STR5L AND STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN-OFF BELOW
